Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am getting symptoms of vaginal infection after getting treatment also

hi ,i am suffering frm vaginal infection ,my doctor prescribed me to use ultican 150mg,vibact ds tablets and placentrex v.gel ,after that i didn,t had the symptoms now after 3 months the same problems exists again ,pls let know abt my infection in detail
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Shaima,thanks for query.There are some infection which are recurrent,either they are not treated fully in last episode or it is a new infection.As per the prescription you had some fungal infection last time.Some thing known like cervical erosion means ulcer over head of cervix or ulcer else where can lead to repeated infection,.please go for check up again and take complete treatment.
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor